# SDR REXA2021050400130

- Difficulty date: February 9, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6701033812
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT INTERNAL REAR SPAR (FS 693) AUX SECTION (BLOWOUT PANEL) HAS NUMEROUS CORRODED NUTPLATES IN ANGLES. L/R FWD LOWER ANGLE CORRODED. - REMOVED & REPLACED LEFT AND RIGHT TIRE BLOWOUT PANEL SUPPORT ANGLES IAW CRJ 700 SRM 51-42-21-001-001-A01.
